Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: interested in START UP s/e's ravenstorm

Posted by gardenergirl on July 22, 2004, at 11:16:34

In reply to Re: interested in START UP s/e's, posted by ravenstorm on July 20, 2004, at 11:29:55

Hi ravenstorm,
I hesitated to post earlier, because I haven't really had bad reactions starting meds, either SSRI's or Nardil. I did have a bit of jitteriness when going up in dosage of an SSRI...Sarafem, I think. But I also had a great deal of caffeine at the same time. I can't recall any other SE's of SSRI's, but they were never effective for me, either.

Nardil was an easy start, too. The only initial (in the first week) SE's I encountered were myoclonic jerks, hyperreflexia, the Nardil shuffle which is just a bit of staggering like you are drunk...I think this is it. Over the course of taking it, I have also experienced urinary retention which is dose dependent, weight gain due to increased sugar cravings, insomnia, constipation, and anorgasmia. Pretty much all of my SE's have gone away except for the hyperreflexia and weight gain, but that has stabilized with closer attention to my caloric intake.

Nardil is the only AD that has helped my atypical depression. The diet is manageable for me.

I hope you have good luck with it if you decide to start an MAOI.

Take care,
gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:367985
URL: http://www.dr-bob.org/babble/20040719/msgs/368946.html